# SDR A6WA202111227979

- Difficulty date: November 4, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 601R100427
- Part serial: NSN
- Condition: Corroded
- Location: L/H Wing Lower P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE COMMON TO L/H WING ACCESS PANEL #540AT AT LOWER WING PLANK LAND AROUND ENTIRE AREA OF LAND.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION ON LOWER WING PLANK LAND COMMON TO L/H WING ACCESS PANEL #540AT. BLEND DIMENSIONS ARE 19.50"L X .340"W X .O13"D. REMAINING THICKNESS IS .187" WITH A NOMINAL THICKNESS OF .200". HFEC PERFORMED AT REPAIR AREA WITH NO INDICATIONS. FLAP PEENED ENTIRE REPAIR AREA. RESTORED PROTECTIVE FINISH. VERIFIED GAPS BETWEEN ACCESS DOOR PANEL AND WING LAND ARE WITHIN LIMITS IAW CRJ200 SRM 51-14-06 REV 38. ALL WORK  PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-57-21-3544 REV (--) DATED 2021- 11-12 AT AERSALE CRS4AER685B ON W/O #003472 CARD #20175.  N432AW  TT: 46,934 TC: 45,528.
